Curriculum Plan

Topic Category	2018 Rhode Island Energy Efficiency Resource Management Council Annual Retreat					
Date:	Thursday, May 17, 2018					
Meeting Time:	Start: 12:00 p.m 5:30 p.m.					
Meeting Location: Energy Center at the Dunk						
Curriculum Point of Contact:	Mark Kravatz, Optimal Energy, Inc.					
Logistics Point of Contact:	Hannah, EERMC Intern					

Contrar 1	Defense of Caral	Free stiel Our stiens	Cub Franchiel Quantier	Doubleline and will the developed / Double 1	Time a Free	Descenter	Learning	Activity	Activity	Binder
Section	Primary Goal	Essential Questions	Sub-Essential Questions	Participants will Understand/ Be able to	Time Frame	Presentation	Activity	Facilitator	Supplies	Handout
.0 - Welcome & start f working lunch	To welcome participants and review goals/ objectives for the days.	What are the primary goals/objectives for the retreat?	Why is these primary goals/objectives important to the EERMC? What will EERMC members be able to do as a result of the retreat?	Participants will understand the goals/ objectives for the retreat. Participants will be introduced to an anonymous question box that allows participants to ask any question they would like throughout the day.	15 Minutes (12:00 p.m 12:15 p.m.)	Title: Presenter(s): Carol/Chris P Time Allotment:	Activity Name: .	n/a	n/a	Agenda
.0 Recap of 2017 ERMC Retreat	To remind participants of key highlights from the 2017 EERMC Retreat	What are the key highlights from the 2017 EERMC Retreat (e.g. standards and a cost-effectiveness test, and RI program cycle (targets, program plans (annual and triannual), program implementation, and EM&V)	Where is RI in "the RI EE cycle" and what are the key tasks coming up in 2018 (e.g. 2019 EE Program Plan/SRP development)?	Participants will understand what was accomplished at last year's retreat, where RI currently is in the RI program cycle, and what key steps in the RI program cycle are coming up soon.	15 Minutes (12:15 p.m 12:30 p.m.)	Title: Presenter(s): Kravatz Time Allotment:				
2.0 Energy Efficiency, a win-win-win for Rhode Island	Remind participants of the positive value of EE and in the best interest of RI rate payers, RI's transmission and distribution utility (Ngrid), and local communities.	What is the value of EE? How do RI Rate Payers benefit from EE? How does Ngrid benefit from EE? How does the local community/economy benefit from EE?	What do the numbers tell us re: the value of EE? What are the key points of how RI Rate Payers benefit from EE (reduced rates for all, additional reduced rates and benefits for participants, etc.); How does EE meet Ngrid's regulatory obligations to help RI homes/businesses meet their energy needs? What are the key community/economy benefits?	Participants will have a clear understanding of the "big picture" benefits and value of energy efficiency and be able to explain those benefits.	30 Minutes (12:30 p.m 1:00 p.m.)	Title: Presenter(s): OER/(Geratowski?) Time Allotment:	"Decontruct" a National Grid electric bill, line by line		Electric bill; develop pie chart showing how costs are split	
	To describe how and where this information can be best communicated to make everyone aware of EE value	What are the key, concise, messages that should be commonly understood (i.e. nickel vs. a dime to meet energy needs). What role and activites are underway – EERNC website, EE Coalition, Annual Report, Grid marketing, etc.	What else could be done to advance the right messages about the value of EE to the general public, General Assembly and other key stakeholders?	Participants will be able to clearly articulate the benefits of EE and the EERMC's role in getting the message out.	30 Minutes (1:00 p.m 1:30 p.m.)	Title: Presenter(s): Becca, Rachel S Time Allotment:	Elevator speech and Cocktail hour speech practice?			
					Break					
3.0 Digging Into the Annual Plan	To describe the Annual Planning process and what factors/elements are considered (e.g. program designs, choosing EE measures, customer targeting, etc., leading up to 1st draft of annual plan?	Who is involved and what are roles and objectives for each: Grid; Consultant Team, EERMC members; Sector stakeholders; Rate-payers	How do Grid, the Collaborative, the EERMC and its C- Team and other stakeholders support development of a concensus plan? What might the EERMC consider to provide input prior to the 1st draft (Develop EERMC Priorities its?); What are potential process enhancements?	What is happening among all parties ahead of the EERMC seeing the first draft? How do decisions get made? Critieria?	30 Minutes (1:45 p.m 2:15 p.m.)	Title: Presenter(s): Mike/Becca Time Allotment:				
	To descibe the most significant variables that effect the Annual EE Plan	What are the most significant variables that effect the Annual EE Plan: DAESC Study (Avoided Cost) EM&V Results Codes and Standards Legislative decisions (e.g. budget cap/ efficiency study; appliance standards) PUC/Regulatory input Projected Year End Fund Balance Forecasted kWh sales	What are the key variables that the EERMCshould monitor, and understand potential impacts of on an annual basis.	Where can participants find these items in the Annual EE Plan?	45 Minutes (2:15 p.m 3:00 p.m.)	Title: Presenter(s): Jeff / Grid Time Allotment:	,			
	To describe how the Annual EE Plan budget is set	What are the key factors that make up the Annual EE Plan Budget? □ Fund Balance □ Forward Capacity Market Payments from ISO-NE □ Energy Efficiency Program Charge (aka: Systems Benefit Charge	How are each of these factors determined?	Participants will be able to read Tables E-1 and G-1 in the Annual EE Plan?	30 Minutes (3 p.m 3:30 p.m.)	Title: Presenter(s): Grid/Mike Time Allotment:				
reak					Break					──
.0 Unpacking the valuation Process	To explain how the results from implementation are validated to support confidence that planned efforts result in actual savings?	What regulatory requirements are there for EE evaluations? What is RI's process for conducting evaluations? How can EERMC members be confident that the evaluations are accurate?	What is an example evaluation?	Participants will understand the value of and process for conducting EE evaluations in RI	45 Minutes (3:45 p.m 4:30 p.m.)	Title: Presenter(s): Carrie/Grid Time Allotment:				